Our aim in this paper is a reply to Seshadri’s comments [J. Opt. Soc. Am. A 29, 2532 (2012)] on a previous article of ours, titled “Cherenkov radiation versus X-shaped localized waves” [J. Opt. Soc. Am. A 27, 928 (2010)], as well as to his more extended criticism of the extended special relativity theory, called by him nonrestricted relativity, and in particular of the extended Maxwell equations.
© 2012 Optical Society of America
Original Manuscript: September 4, 2012
Revised Manuscript: October 8, 2012
Manuscript Accepted: October 9, 2012
Published: November 12, 2012
Michel Zamboni-Rached, Erasmo Recami, and Ioannis M. Besieris, "Cherenkov radiation versus X-shaped localized waves: reply," J. Opt. Soc. Am. A 29, 2536-2541 (2012)